# SDR DALA2022090705983

- Difficulty date: September 2, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767
- Aircraft serial: 29717
- Aircraft time: 83,062 hours, 14,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1820 -ATB- DUE TO LT PACK INOP AND UNABLE TO CONTINUE ROUTE ON SINGLE PACK. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. LT RAM AIR DOOR NOT CYCLING DURING TEST. R/R LT RAM AIR DOOR ACTUATOR. (9101798)
